# SDR ORJA99119

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661115
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC - EMERGENCY LIGHT INOPERATIVE AT SEAT 11.  REPAIRED AND REPLACED BATTERY PACK AND REPAIRED BROKEN WIRE IAW MM, OPS CHECK GOOD.  (M)
